# SDR DALA12002993130

- Difficulty date: June 30, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 25,094 hours, 13,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN BETWEEN FR 19 TO FR 22 RT -Y1292 FLOORBEAM AND SEAT TRACK CORRODED.  BLENDED DAMAGED AREA IAW SRM 51-74-00, CHECKED LIMITS ORIG MAT .079  INCH D 100 PERCENT LOSS, L 2 INCH W 1.0 INCH FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14 FIG 102.  REMOVED FLOOR SUPPORT FR 12 TO FR 24 IAW SRM 51-42-11.  LOCATED AND DRILLED NEW FLOOR SUPPORT IAW A319 SRM 51-44-11.  INSTALLED NEW FLOOR SUPPORT FR 12 TO FR 24 IAW 51-42-11.
